# SDR 2009FA0001073

- Difficulty date: October 21, 2009
- Submitted: December 21, 2009
- Operation: General aviation
- Aircraft: N771DV
- Make and model: Amd FALCON2000
- Aircraft serial: 106
- Engine: Pwc PW308C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pin
- Part number: PCB414JE
- Condition: Misinstalled
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT TELLS THAT A FAULTY WIRING CIRCUIT CAUSED THE ACFT TO LOSE SLATS EXTENSION DURING A PRE-FLIGHT INSPECTION OF THE SLAT "STALL 2 TEST".   IT APPEARS THAT THE NR 14 FEMALE CONNECTOR PIN ON THE CONNECTOR FOR PCB 414JE WAS NOT FULLY ENGAGED OR "SNAPPED" INTO THE CONNECTOR AND PUSHED BACK WHEN THE 414JE RELAY PCB CONNECTION WAS MADE.  MECHANIC SURMISES THAT THIS PIN WAS NOT FULLY SEATED EVEN THOUGH IT WAS INSTALLED BY EXPERIENCED TECH USING CORRECT DWGS AND APPROPRIATE MX INSTRUCTIONS.  THEREFORE REPAIR STATION WILL DEVELOP AN ADDITIONAL INSP STEP, AS NECESSARY, ON ALL SUCH CONNECTORS TO ENSURE PROPER SEATING.  TRAINING FOR THIS INSP STEP WILL BE IMPLEMENTED, AS NECESSARY FOR THOSE TECHS WHO PERFORM THIS TYPE OF WORK TO ENSURE THEIR COMPLETE UNDERSTANDING OF CORRECT MX AND INSP PRACTICES ASSOCIATED WITH CONNECTOR PINS.
